MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the reported date of september 13, 2024.Block h6: imdrf impact code f08 captures the reportable event of hospitalization.
 
Event or Problem Description
It was reported to boston scientific corporation that a acquire s eus fnb needle 22g box 1 was used in the duodenum during an endoscopic ultrasound biopsy procedure performed on (b)(6) 2024.During procedure, the acquire needle was treated for hematoma.Happen 3 separate times since conversion another endoscopic ultrasound biopsy was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the reported date of september 13, 2024.Block h6: imdrf impact code f08 captures the reportable event of hospitalization.Block h11: block b3 (date of event), block d4 (model number), block g1 (manufacturing site), and block g1 (mfr contact first and last name) has been corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used in the duodenum during an endoscopic ultrasound biopsy procedure performed on an unknown date.Post procedure, the patient developed a hematoma.The hematoma resolved on its own without treatment, however the patient was hospitalized overnight beyond the standard of care.

Brand Name
ACQUIRE
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20413169
Report Number3005099803-2024-04882
Device Sequence Number8257386
Product Code ODG
UDI-Device Identifier00191506030742
UDI-Public00191506030742
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00555640
Device Catalogue Number5564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown